# SDR DXTA2013050805386

- Difficulty date: April 5, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 10,121 hours, 8,088 cycles
- Engine: Pwa PW545A
- Engine time: 8,612 hours, 6,729 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Ring Assembly
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED BORESCOPE INSPECTION OF COMBUSTION CHAMBER LINER COOLING RING SEGMENT SELF LOCKING NUTS.  FOUND TWO NUTS MISSING AT THIS TIME AT POSITION NR 1 & NR 18. COMPLIED WITH A HOT SECTION REPAIR SI 36-2013.
